# SDR CALA9800384

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 433-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING REAR SPAR LOWER CAP CORRODED AROUND PLATE NUTS ON UPPER SURFACE FROM STA XORS 433 TO 500.  A REPAIR WAS INSTALLED IAW SRM 51-31-01.
